Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Gauss map and nonholomorphic harmonic maps


Author: Tōru Ishihara
Journal: Proc. Amer. Math. Soc. 89 (1983), 661-665
MSC: Primary 53C42; Secondary 53C55, 58E20
MathSciNet review: 718993
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: J. Eells and J. C. Wood [2] gave the fundamental method of construction of certain harmonic maps from Riemann surfaces to complex projective spaces. In this paper, we will construct nonholomorphic harmonic maps of Kaehler manifolds to complex Grassmann manifolds as the Gauss maps for holomorphic immersions of Kaehler manifolds to complex projective spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C42, 53C55, 58E20

Retrieve articles in all journals with MSC: 53C42, 53C55, 58E20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0718993-1
Keywords: Gauss map, harmonic map, holomorphic immersion
Article copyright: © Copyright 1983 American Mathematical Society